# SDR DHL2004783004

- Difficulty date: February 28, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Engine: Pwa JT8D17
- System (JASC): 7320 · Fuel Controlling System
- Part: Power Drain Vlv
- Condition: Faulty
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START NR 3 ENGINE AUTO ROLL BACK AT 40 PERCENT N2.  ATTEMPTED 2ND START PER MAINTENANCE CONTROL, HAD NO FUEL FLOW INDICATION.  REMOVED AND REPLACED NR 3 ENGINE FUEL PRESSURE AND DUMP VALVE IAW ASTAR B-727 M/M 73-12-1.  ENGINE START IAW ASTAR JRH 5.1.1.
